About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 235012, 7 pages
http://dx.doi.org/10.1155/2013/235012
Research Article

Strong and Weak Convergence for Asymptotically Almost Negatively Associated Random Variables

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 10 December 2012; Accepted 16 January 2013

Academic Editor: Binggen Zhang

Copyright © 2013 Aiting Shen and Ranchao Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Zhiyong Chen, Shuhe Hu, Jimin Ling, and Xuejun Wang, “Strong Convergence Properties and Strong Stability for Weighted Sums of AANA Random Variables,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Xuejun Wang, Meimei Ge, Shuhe Hu, and Xize Wang, “The Strong Consistency of the Estimator of Fixed-Design Regression Model under Negatively Dependent Sequences,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Xiaoqin Li, Xinghui Wang, and Aiting Shen, “A note on complete convergence of weighted sums for array of rowwise AANA random variables,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Huai Xu, and Ling Tang, “Strong convergence properties for ψ-mixing random variables,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 360, 2013. View at Publisher · View at Google Scholar